# SDR 97ZZZX5186

- Difficulty date: November 25, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N105U
- Make and model: Socata TB10TOBAGO
- Aircraft serial: 591
- System (JASC): 7810 · Engine Collector/Tailpipe/Nozzle
- Part: Muffler
- Condition: Cracked
- Location: Engine Exhaust
- Part time: 207 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXHAUST HEAT MUFFLER WAS FOUND TO HAVE HOLES IN EXHAUST INTO CABIN HEAT SHROUD EMITTING EXHAUST GAS INTO CABIN HEAT SYSTEM.  EXHAUST SYSTEM WAS NEW IN 10-10-96 WHEN ENGINE WAS OVERHAULED.  (PART LOOKED RELATIVELY NEW).
